On an invariance principle for phase separation lines
Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 5, p. 871-885
@article{AIHPB_2005__41_5_871_0,
     author = {Greenberg, Lev and Ioffe, Dmitry},
     title = {On an invariance principle for phase separation lines},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {41},
     number = {5},
     year = {2005},
     pages = {871-885},
     doi = {10.1016/j.anihpb.2005.05.001},
     zbl = {02211228},
     mrnumber = {2165255},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2005__41_5_871_0}
}
Greenberg, Lev; Ioffe, Dmitry. On an invariance principle for phase separation lines. Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 5, pp. 871-885. doi : 10.1016/j.anihpb.2005.05.001. http://www.numdam.org/item/AIHPB_2005__41_5_871_0/

[1] D.B. Abraham, P. Reed, Interface profile of the Ising ferromagnet in two dimensions, Commun. Math. Phys. 49 (1) (1976) 35-46. | MR 421542

[2] M. Aizenman, D.J. Barsky, R. Fernández, The phase transition in a general class of Ising-type models is sharp, J. Statist. Phys. 47 (3/4) (1987) 342-374. | MR 894398

[3] A. Akutsu, N. Akutsu, Relationship between the anisotropic interface tension, the scaled interface width and the equilibrium shape in two dimensions, J. Phys. A: Math. Gen. 19 (1986) 2813-2820.

[4] J. Bricmont, J. Fröhlich, Statistical mechanical methods in particle structure analysis of lattice field theories. II. Scalar and surface models, Commun. Math. Phys. 98 (4) (1985) 553-578. | MR 789871

[5] J. Bricmont, J.L. Lebowitz, C.-E. Pfister, On the local structure of the phase separation line in the two-dimensional Ising system, J. Statist. Phys. 26 (2) (1981) 313-332. | MR 643712

[6] M. Campanino, D. Ioffe, Ornstein-Zernike theory for the Bernoulli bond percolation on Z d , Ann. Probab. 30 (2002) 652-682. | MR 1905854 | Zbl 1013.60077

[7] M. Campanino, D. Ioffe, Y. Velenik, Ornstein-Zernike theory for finite range Ising models above T c , Probab. Theory Related Fields 125 (3) (2003) 305-349. | MR 1964456 | Zbl 1032.60093

[8] M. Campanino, D. Ioffe, Y. Velenik, Random path representation and sharp correlations asymptotics at high-temperatures, in: Stochastic Analysis on Large Scale Interacting Systems, Adv. Stud. Pure Math., vol. 39, Math. Soc. Japan, Tokyo, 2004, pp. 29-52. | MR 2073329 | Zbl 1074.82015

[9] R. Dobrushin, A statistical behaviour of shapes of boundaries of phases, in: Kotecký R. (Ed.), Phase Transitions: Mathematics, Physics, Biology 0ex0ex, World Scientific, Singapore, 1993, pp. 60-70.

[10] R. Dobrushin, O. Hryniv, Fluctuations of shapes of large areas under paths of random walks, Probab. Theory Related Fields 105 (4) (1996) 423-458. | MR 1402652 | Zbl 0853.60057

[11] R. Dobrushin, O. Hryniv, Fluctuations of the phase boundary in the 2D Ising ferromagnet, Commun. Math. Phys. 189 (2) (1997) 395-445. | MR 1480026 | Zbl 0888.60083

[12] R. Dobrushin, R. Kotecký, S. Shlosman, Wulff construction. A global shape from local interaction, Transl. Math. Monographs, vol. 104, American Mathematical Society, Providence, RI, 1992. | MR 1181197 | Zbl 0917.60103

[13] R. Durrett, On the shape of a random string, Ann. Probab. 7 (1978) 1014-1027. | MR 548895 | Zbl 0421.60016

[14] G. Gallavotti, The phase separation line in the two-dimensional Ising model, Commun. Math. Phys. 27 (1972) 103-136. | MR 342116

[15] Y. Higuchi, On some limit theorem related to the phase separation line in the two-dimensional Ising model, Z. Wahrsch. Verw. Gebiete 50 (3) (1979) 287-315. | MR 554548 | Zbl 0406.60084

[16] Y. Higuchi, J. Murai, J. Wang, The Dobrushin-Hryniv theory for the two-dimensional lattice Widom-Rowlinson model, Adv. Stud. Pure Math., in press. | Zbl 02129985

[17] O. Hryniv, On local behaviour of the phase separation line in the 2D Ising model, Probab. Theory Related Fields 110 (1) (1998) 91-107. | MR 1602044 | Zbl 0897.60038

[18] O. Hryniv, R. Kotecký, Surface tension and the Ornstein-Zernike behaviour for the 2D Blume-Capel model, J. Statist. Phys. (2001). | MR 1882748 | Zbl 1003.82005

[19] D. Ioffe, Large deviations for the 2D Ising model: a lower bound without cluster expansions, J. Statist. Phys. 74 (1-2) (1994) 411-432. | MR 1257822 | Zbl 0946.82502

[20] Y. Kovchegov, The Brownian bridge asymptotics in the subcritical phase of Bernoulli bond percolation model, Markov Process. Related Fields 10 (2) (2004) 327-344. | MR 2082577 | Zbl 02112857

[21] Ch.-E. Pfister, Large deviations and phase separation in the two-dimensional Ising model, Helv. Phys. Acta 64 (7) (1991) 953-1054. | MR 1149430

[22] C.-E. Pfister, Y. Velenik, Large deviations and continuum limit in the 2D Ising model, Probab. Theory Related Fields 109 (1997) 435-506. | MR 1483597 | Zbl 0904.60022

[23] C.-E. Pfister, Y. Velenik, Interface, surface tension and reentrant pinning transition in the 2D Ising model, Commun. Math. Phys. 204 (2) (1999) 269-312. | MR 1704276 | Zbl 0937.82016